| Model Number |
W-601 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Tissue Damage (2104)
| Date of Event |
11/02/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Retained samples of the same lot have been inspected visually and electrically.Mechanical tests were performed on 4 retained samples.All tested samples were found to perform within limits.No faults could be detected.No conclusion regarding the cause of the skin injury can be drawn.No information on skin type, state of skin and whether any medication was being taken, which might have a skin weakening effect, was provided.The initial reporter communicated no further information will be provided.We therefore close this complaint.
Event or Problem Description
On (b)(6) 2018, we have been informed about an incident with ecg electrodes.Monitoring ecg electrodes (model sbw601) and an unknown heart monitoring recorder had been used.The initial report "(b)(6) 2018 incoming patient stated that they are mailing the device back right now due to the electrodes- they haven't used the monitor the last two days their skin was oozing and had opened sores.They only had the monitor on for only 2 to 3 days and when they took the electrodes off it ripped their skin (.)." no further information was provided if and how the injury had to been treated as the reporter stated it was all the information he could provide.